# SDR IPXA2020102261561

- Difficulty date: October 4, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 79,596 hours, 14,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720314
- Condition: Cracked
- Location: Rt Mlg W/W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT MLG WHEEL WELL AFT OUTBOARD SIDE 2ND VERTICAL STIFFENER FROM FWD IS CRACKED.  REMOVED AND REPLACED CRACKED RT MLG WHEEL WELL AFT OUTBOARD SIDE 2ND VERTICAL STIFFENER, IAW MD-11 SRM 51-33-01 & 51-35-01.  (MINOR)
